Need Urgent Advice... My Hyperacusis Got Worse

Discussion in 'Support' started by Hopeful1, Sep 22, 2016.

tinnitus forum
    1. Hopeful1
      Depressed

      Hopeful1 Member Benefactor

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Loud Music
      I removed wax using cotton buds 3 days ago....and Tinnitus flared up since 2 days.....and now i am uncomfortable with certain sounds.

      My H and T initially started few days after i removed wax using cotton buds.....but i did not make the connection...now it looks like my H and T are caused by irritated ear after wax removal maybe made worse by loud music exposure.

      Note: Currently I am taking nasal steroids since 7 days for my ear pressure issues caused by AM 101 injections.

      I am now worried about my H and T getting worse....as first signs of ear damage last time was H(not T) before my T initially started. Though the symptoms are much milder this time round.

      Should I go to ENT and ask for prednisone? He may not give it to me as he might need evidence of hearing loss to do that.

      Should I get prednisone online and take it??
       
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      Buy it and always have some ready at home!
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I would only take Prednisalone under medical advice and not buy it on line.
      Try to relax as stress will add to it.
      Hyperacusis is best treated with white noise generators supported with CBT or TRT.

      Give your ears time to settle after cleaning them with buds as might have caused inflamation in the ear.
      Try olive oil drops in the ear once a week to keep wax at bay.....lots of love glynis
       
    4. Hopeful1
      Depressed

      Hopeful1 Member Benefactor

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Loud Music
      Thank you for the replies.
      @glynis-harbron
      @gotyoubynuts

      I ran into specsavers hearing center they had a look and told there is inflammation in the left ear which where my T flared up.

      Does prednisone help with inflammation?
       
    5. Hopeful1
      Depressed

      Hopeful1 Member Benefactor

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Loud Music
      I went to GP...who had a look at my ears both ear drums are red......gave me some ear drops which is a combination of steroid and antibiotic(which can damage inner ear).....i asked the GP why i am getting antibiotics with no apparant infection in the ears she says because there are no ear drops with only steroids..i said no thank you...

      I am worried why i have redness in the ear....is it Otitis Media?

      I could not get an appointment with an ENT today. Can anyone recommand a good ENT in the UK? I livd in the midlands.
       
    6. Hopeful1
      Depressed

      Hopeful1 Member Benefactor

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Loud Music
      My ears are uncomfortable with sounds even talking in phone, a bit worried that my T or H will flare up permanently, can't get an ENT appointment till Monday, I am worried as I have see these symptoms just before my T started.

      Not sure what I can do know, any thoughts?
       
    7. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      You can try steam inhalation to shift any unwanted mucous out of your tubes and also can get basic ear drops from the chemist just sterile ear drops.
      I live in the midlands too....lots of love glynis
       
    8. Michael Leigh

      Michael Leigh Member Benefactor

      Location:
      Brighton, UK
      Tinnitus Since:
      April /1996
      @Hopeful1 There is a well known saying: never put anything smaller than your elbow in your ear. In other words put nothing in it especially cotton buds, which can push the wax further into the ear and compact it against the eardrum. Glynis has given very good advice but if things don't improve you are best seen at ENT.
      Michael
       
    9. Hopeful1
      Depressed

      Hopeful1 Member Benefactor

      Tinnitus Since:
      04/2016
      Cause of Tinnitus:
      Loud Music
      Thanks @glynis-harbron @Michael Leigh

      Doctors gave me Otomize ear spray which has dexamethasone(steroid), neomycin(antibiotic which can damage inner ear hair cells). I dont want to take it as there a slight risk of hearing loss and there no infection so far...just inflammation no infection.

      I requested for steriod drops without the antibotic and the GP didnot give me.
       
    10. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Sometimes it's best to have the medication to stop infection that can cause more problems.
      Most antibiotics given through iv are more of a problem to your ears and not the tablets on a short course or ear drops.
      I would try the spray if your ears are still giving you problems after the weekend...lots of love glynis
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.